×

Found 1,273 Documents (Results 1–100)

100
MathJax

Transcendental number theory. With a new foreword by David Masser. Reprint of the 1990 paperback edition. (English) Zbl 07504053

Cambridge Mathematical Library. Cambridge: Cambridge University Press (ISBN 978-1-00-922994-4/pbk; 978-1-00-922993-7/ebook). xiv, 169 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Schur polynomials do not have small formulas if the determinant doesn’t. (English) Zbl 07561742

Saraf, Shubhangi (ed.), 35th computational complexity conference, CCC 2020, July 28–31, 2020, Saarbrücken, Germany, virtual conference. Proceedings. Wadern: Schloss Dagstuhl – Leibniz Zentrum für Informatik. LIPIcs – Leibniz Int. Proc. Inform. 169, Article 14, 27 p. (2020).
MSC:  68Q25
PDF BibTeX XML Cite
Full Text: DOI

Arithmetic properties of Euler-type series with a Liouvillian polyadic parameter. (English. Russian original) Zbl 1491.11072

Dokl. Math. 102, No. 2, 412-413 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 494, 68-70 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Geometric set theory. (English) Zbl 07269808

Mathematical Surveys and Monographs 248. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5462-3/pbk; 978-1-4704-6018-1/ebook). ix, 330 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

On linear independence of generalized logarithms. (English) Zbl 1442.11110

Ji, Lizhen (ed.) et al., Proceedings of the seventh international congress of Chinese mathematicians, ICCM 2016, Beijing, China, August 2016. Volume I. Somerville, MA: International Press; Beijing: Higher Education Press. Adv. Lect. Math. (ALM) 43, 507-520 (2019).
PDF BibTeX XML Cite

A remark on lower bounds for the chromatic numbers of spaces of small dimension with metrics \(\ell_1\) and \(\ell_2\). (English. Russian original) Zbl 1415.05048

Math. Notes 105, No. 2, 180-203 (2019); translation from Mat. Zametki 105, No. 2, 187-213 (2019).
MSC:  05C15 51D20
PDF BibTeX XML Cite
Full Text: DOI

On the Hurwitz zeta functions with algebraic irrational parameter. (English. Russian original) Zbl 1428.11153

Math. Notes 105, No. 2, 173-179 (2019); translation from Mat. Zametki 105, No. 2, 179-186 (2019).
MSC:  11M35 11J72
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software